# SDR SWAA2012050903808

- Difficulty date: April 30, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 28,911 hours, 16,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
